MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET DCI; OXIMETER

MASIMO - 40 PARKER RD SET DCI; OXIMETER
Model Number 4050
Medical Device Problem Codes Incorrect Measurement (1383); Device Stops Intermittently (1599); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported an interruption of patient monitoring and an extended period of time before the spo2 begins to read.Per the customer, when it does begin to read, it starts very low and then takes an extended time to come up to the expected spo2.The spo2 will then randomly drop-out again with the same behavior as start-up.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): the returned sensor was evaluated.No external physical damage was observed.The sensor failed continuity testing due to multiple broken traces inside the rd15 connector causing multiple open connections.The sensor was connected to a monitor and was unable to obtain readings, the sensor led did not illuminate., corrected data: model # was corrected from 4085-9 to 4050, lot# was corrected from 16jvg to e16jps, catalog # was corrected from 4085 to 4050, udi# corrected from (b)(4) to (b)(4).Corrected from k051212 to k042536.Corrected from 09/09/2016 to 09/01/2016.Corrected from a blank field to rd set ge-12.

Brand Name
RD SET DCI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6341919
Report Number2031172-2017-00231
Device Sequence Number16534898
Product Code DQA
UDI-Device Identifier00843997009805
UDI-Public(01)00843997009805(11)160901(10)16JVG
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4050
Device Catalogue Number4050
Device Lot NumberE16JPS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 01/29/2017
Supplement Date Received by Manufacturer07/14/2017
Initial Report FDA Received Date02/17/2017
Supplement Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1